Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/55647
Title: Statistical spherical cell model for the elastic properties of particulate-filled composite materials
Authors: Poon, YM
Luk, WL
Shin, FG
Issue Date: 2002
Publisher: Springer
Source: Journal of materials science, 2002, v. 37 , no. 23, p. 5095-5099 How to cite?
Journal: Journal of materials science 
Abstract: The single spherical cell model of F. J. Guild et al. (J. Mater. Sci. Lett. 13 (1994) 10) is extended to take into account the statistical spatial distribution of the inclusions in particulate-filled composite materials. Using this model, the elastic properties of a glass-bead filled epoxy composite material were calculated. When compared with the single spherical cell model, we found that the statistical spherical cell model gave predictions consistently closer to the experimental values for both the Young's modulus and the Poisson's ratio.
URI: http://hdl.handle.net/10397/55647
ISSN: 0022-2461
EISSN: 1573-4803
DOI: 10.1023/A:1021056203930
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
Citations as of Oct 8, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
Citations as of Oct 16, 2017

Page view(s)

36
Last Week
1
Last month
Checked on Oct 22, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.